# SDR SI3R98015

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hamilton Sundstrand World Wide Repair, repair station SI3R842L
- Make and model: Saab SF340A
- Engine: Ge CT75A
- System (JASC): 6120 · Propeller Controlling System
- Part: Pump
- Condition: Damaged
- Location: Prop Control
- Part time: 21,765 hours
- Component: Hamstd, 6044T35P10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISSASSEMBLY OF GEAR CASE REVEALED OIL PUMP (P/N 775798-1) WITH BROKEN OFF INPUT SHAFT.  ALSO, SPRAY BAR BROKEN FORWARD RIGHT IDLER ROLLER BEARING SPALLED (S/N 10, P/N 775760-2).  HSS SO NR 208555 SO  CUST:  BUSINESS EXPRESS A/L.  (X)
